# SDR AALA202208229006

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A300*
- Aircraft serial: 6928
- Aircraft time: 19,772 hours, 7,745 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE IN FORWARD CABIN NEAR 1L DOOR IS INOPERATIVE. REPLACED BATTERIES IN FORWARD MEGAPHONE PER AMM 25-65-51.
